Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zetia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-01-2003, 05:00 AM
Debbie
Guest
 
Posts: n/a
Default Zetia

I left a message here on 8/14 when I had just stopped the Zetia. I have about 70% less pain now than I was experiencing while taking it. I was on the Zetia since May and hadn't gotten side effects till July. It started with back pains and then I had shoulder pains (when I laid on my sides to sleep) that were so bad I felt like I dislocated my shoulder!! The pains would decrease once I got up and moved around. Then the pains moved down to my waist, and abdomen and were there throughout the night- making it difficult to sleep (even w/pain medication). My abdomen seemed so sore EVERY morning that I could barely pull myself out of bed to get up. I started physical therapy which felt good but the pains never stopped through the night until I stopped Zetia. I still have some deep, sore achyness but its so much better than when I was on the pills. They say about 4% will have reactions to the drug - I guess I am one of the 4%!! All I know is I had NEVER experienced pain like that before. Debbie
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

My husband has been experiencing such similar symptoms, I thought he wrote this description. He has had shots in his shoulders and x-rays. It was such a relief to read your description I was begining to think he had a terrible desease.
Reply With Quote
  #3  
Old 12-02-2005, 06:00 AM
marna
Guest
 
Posts: n/a
Default zetia

I have been on zetia for almost 9 months and have slowly gotten weaker and my muscles are always hurting and seem to have lost muscle mass. My shoulders and neck are always hurting and my left shoulder has felt like it is pulling out of socket also.Joints also hurt.Needless to say I will control the best i can with watching what i eat and will not be taking any more of this drug.Also I seen an article Thank God at an Herb store claiming these side effects and then came on here and found out it must be true.
Reply With Quote
  #4  
Old 12-03-2005, 06:00 AM
ED
Guest
 
Posts: n/a
Default No Subject

After taking Zetia for 2 months I experienced a very notable upper leg pain.I also was awakened in the middle of the night with an excrusiating<br>lower leg cramp on three different nights.I quit taking Zetia for 2 weeks and the pain diminished by 70%.I am apprehensive about restarting Zetia.<br>Prior to the Zetia I have been taking Advicor(40mg lovastatin) for a year and 3 months.
Reply With Quote
  #5  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been on Zetia for about 8 months. About 2 months ago I started experiencing severe muscle pain in my elbow and arm. I had stopped Zocor some time ago due to muscle weakness and was not aware that Zetia had this side effect as well. I have an appointment today and will see what the Dr says...I plan to go off Zetia and see what happens with the pain. I learned an important lesson from this site...although when I started Zetia muscle weakness or pain was not listed as a possible side effect, I should have continually checked the web for updates like this.
Reply With Quote
  #6  
Old 12-03-2005, 06:00 AM
Buddy
Guest
 
Posts: n/a
Default zetia

i was on zetia for 2 months and slowly became exhausted and muscle pain turned into extreme muscle pain from head to toe and wondered if it effected anyone else like it did me. after reading alot of these responses i can tell that nearly all that take this medicine have nearly the same side effects as i do.i will never take this medicine again.
Reply With Quote
  #7  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I had similar pain. Except that my insides hurt so bad, I thought there was a problem with my hysterectomy. My elbows, shoulders, knees, ankles and neck hurt so bad after 2 months of Zetia that I just laid in bed and cried. My Dr. said these were not side affects of Zetia. He implied that my pain was psychosomatic.<br><br>The worst was my heart. I started having atrial arrythmias or palpatations. Doubled my Toprol XL, and it didn't stop the arrythmias. <br><br>Within days after I stopped the Zetia, I began to feel better. Now, 6 weeks later, the arrythmias are gone, most of the pain is gone, but my blood pressure remains high. Dr. gave me Avalide for the hypertension - same thing - deep muscle pain, and joint pain, especially in my legs, knees, also lots of edema. Have these drugs done permanent damage?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:19 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.